Volume 9,Issue 4,1989 Table of Contents

   
Other Issues:  
  

目录

The Generalized Noncentral Wishart Distribution
  Teng Chengye,Fang Hongbin and Deng Weicai
  1989,9(4):479-488 [Abstract(1000)]  [View PDF]
  
Γ -Minimax Estimation of the parameters of the Multinomial Distribution
  Chen Lanxiang
  1989,9(4):489-494 [Abstract(787)]  [View PDF]
  
非参数回归函数最近邻估计LP收敛速度
  秦永松
  1989,9(4):495-496 [Abstract(787)]  [View PDF]
  
Estimation of the Accurucy of Calculated Inverse Matrices
  Ouyang Zixiang and Luo Liangsheng
  1989,9(4):497-500 [Abstract(906)]  [View PDF]
  
Projectivity and Injectivity of Simple Modules over Commutative Rings
  Guo Shanliang
  1989,9(4):501-504 [Abstract(955)]  [View PDF]
  
Some Theoreme Concerning Structure of Perildic Rings
  Fan Fusheng
  1989,9(4):505-508 [Abstract(854)]  [View PDF]
  
On Generalized A-Groups
  Wang Ruji
  1989,9(4):509-518 [Abstract(806)]  [View PDF]
  
超序列紧fts、可数超紧fts和超列紧fts
  宣立新
  1989,9(4):519-520 [Abstract(749)]  [View PDF]
  
Representation of an Anti Antomorphism of Ring With Quasi- Progenerator
  Deng Peimin
  1989,9(4):521-522 [Abstract(725)]  [View PDF]
  
除环上的全阵环的极小右理想与半素F-环
  郭元春
  1989,9(4):523-524 [Abstract(805)]  [View PDF]
  
Characterizations of Inverse p.n.p. Matrices
  Pang Mingxian
  1989,9(4):525-530 [Abstract(811)]  [View PDF]
  
Remarks on the Asymptotic Normality of Least Squares Estimator for System Identification
  Kuang Honghui and Yuan Zhendong
  1989,9(4):531-535 [Abstract(811)]  [View PDF]
  
A Kind of Partition Identity
  L.C.Hsu
  1989,9(4):536 [Abstract(704)]  [View PDF]
  
A Commutntivity Condition on Semiprime Rings
  Gu Rongbao
  1989,9(4):537-539 [Abstract(814)]  [View PDF]
  
有约束的LP逼近的极限
  祝长忠
  1989,9(4):540 [Abstract(930)]  [View PDF]
  
The Partial Stability for Linear Discrete Systems
  Cao Qingjie
  1989,9(4):541-545 [Abstract(744)]  [View PDF]
  
On the Partial Asymptotic Stability for Linear Time-Varying System
  Cao Qingjie and Xiang Kaiqi
  1989,9(4):546 [Abstract(883)]  [View PDF]
  
An Application of Necessary and Sufficient Condition of C-Equivalence
  Cen Yanming
  1989,9(4):547-558 [Abstract(864)]  [View PDF]
  
Cn中全纯映射的一种Schwarz引理(续)
  文涛
  1989,9(4):559-564 [Abstract(811)]  [View PDF]
  
关于Pòlya—de Bruijn定理的三个局限性问题的评注
  韩绍岑
  1989,9(4):565-566 [Abstract(721)]  [View PDF]
  
n类时滞直接控制系统的绝对稳定性
  王鹏国
  1989,9(4):567-568 [Abstract(734)]  [View PDF]
  
Weighted Weak Type Hardy's Inepuallties
  Ding Yong
  1989,9(4):569-575 [Abstract(744)]  [View PDF]
  
On the Convergence of BFGS Algorithm
  Guo Jian
  1989,9(4):576 [Abstract(838)]  [View PDF]
  
On Global Asymptotic Stability of A Kind of Third-Order Nonlinear Systems
  Qian Chuanxi
  1989,9(4):577-580 [Abstract(839)]  [View PDF]
  
Torsion Free Modules in Which Every Proper Homorphism Image is Torsion
  Xin Lin
  1989,9(4):581-584 [Abstract(935)]  [View PDF]
  
Enumeration on the Labeled Graphs With K Cycles
  Ling Jie
  1989,9(4):585-590 [Abstract(904)]  [View PDF]
  
概率内积空间
  丁佐华
  1989,9(4):591-600 [Abstract(810)]  [View PDF]
  
Some Results on the Matrix Equation Am=λJ
  Wang Tianming and Wang Jun
  1989,9(4):601-603 [Abstract(831)]  [View PDF]
  
Dominance Theory and Plane Partitions——V.Enumeration of Ordinary Plane Partitlons
  Chu Wenchang
  1989,9(4):604 [Abstract(967)]  [View PDF]
  
From Binary Sepiences to Combinatorial Designs
  Siu Man-Keung
  1989,9(4):605-621 [Abstract(788)]  [View PDF]
  
Dominance Theory and Plane Partitions——Ⅳ.Enumeration of Row and Column Strict Reverse Plane Partitions
  Chu Wenchang
  1989,9(4):622 [Abstract(1172)]  [View PDF]
  
The k-gracefulness on the Product of graphs pm and c4n
  Kang Qingde
  1989,9(4):623-627 [Abstract(1187)]  [View PDF]
  
一个新发现的(5,5)笼及(5,5)笼的个数
  杨元生,张成学
  1989,9(4):628 [Abstract(781)]  [View PDF]
  
略论我国对策论著作的出版——兼评两本对策论教材
  李先一
  1989,9(4):629-632 [Abstract(816)]  [View PDF]